I recently relized my last depo shot was on aug 16,2006 so i think i should of got around nov 9'th-nov 16'th. The whole time on depo i never got a period. I have been on the shot for five years, and i never really got a normal period in my life. I actually didn't have a period when i got pregnant with my son who is 5. Now i'm nervous its been about a month and i dont even have any spotting,but i do have some weird problems. About a week ago i was sick to my stomach i did get sick a couple of times,i have had headaches,cramping, bloating, and pressure some where in my pelvic area, and my breast are growing and tender, these are all pregnancy symptoms but i took a test last week and it was negative.What i need to know is this normal symptoms after depo because of all the progesterin i pumped into my body for five years,i heard depo stops the production of estrogen. some one please help me .